# SDR UPS804321

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FUSELAGE SKIN AT STATION 160 - 190 AND LONGERONS 34L - 35R.  MAINTENANCE REPLACED THE BELLY SKIN PANEL PER SRM 51-1-20D, 51-1-21 AND 51-1-14.
